Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2022 | Journal Article | LibreCat-ID: 34791
Glöckner, H., & Schmeding, A. (2022). Manifolds of mappings on Cartesian products. Annals of Global Analysis and Geometry, 61(2), 359–398. https://doi.org/10.1007/s10455-021-09816-y
LibreCat | DOI
 

Filters and Search Terms

keyword="46T20"

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed